# SDR ASAA2023100445440

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,391 hours, 12,439 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING TASK CARD 78273000 FOUND ON ENGINE #1 FAULT CODE 77-20861 THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE. THIS FAULT IS ECONOMIC. GROUNDED - YES. ON DEFERRAL.
